Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Full Question: I have had severe migraines for over 25 years and have gone to the same doctor for 35. After years of medications not... Read more »
When November and Thanksgiving roll around each year, I'm always amazed to realize how much more I appreciate things and am thankful for... Read more »
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and... Read more »
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »
Doctor:David B. Watson, MDAddress:One Medical Center Drive, Suite 7500Morgantown, WV 26505 Telephone:304-598-6127Recommendation:Patient Feedback Read more »